# SDR 07FDEA03971

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK STA 755, X= 8.5 FOUND EDGE CHIPPED.  10-04-07  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
